# SDR DALA2019032101880

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 58,737 hours, 21,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5766112) DURING INSPECTION FOUND EMERG. LIGHTS OUT,VARIES LOCATIONS IN CABIN. REPLACED BATTERY CHARGER AND BATTERIES PER B737-MM-33-51.CKS GOOD.
